# SDR 2022FA0000545

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: General aviation
- Aircraft: N578CA
- Make and model: Cessna 172S
- Aircraft serial: 172S10807
- Aircraft time: 2,840 hours
- Engine: Lyc IO360L2A
- Engine time: 8,780 hours
- Propeller: Mcauly 1A170E
- System (JASC): 7100 · Powerplant System
- Part: Cylinder
- Part number: SL36006W1A
- Part serial: 366WB2024932
- Condition: Cracked
- Location: #4
- Part time: 839 hours
- Component: Engine, Lyc, IO360L2A
- Stage of operation: TO
- How discovered: V
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

SQUAWK: POWER LOSS NOTED SHORTLY AFTER TAKEOFF. AFTER FLIGHT FOUND OIL LEAK ON LEFT SIDE OF ENGINE. CYLINDER COMPRESSION CHECK IDENTIFIED LARGE CRACK IN BETWEEN COOLING FINS. CYLINDER #4.
